J. C. E. Dekker. Good choice sets. Annali della Scuola Normale Superiore di Pisa, scienze fisiche e mathematiche, series 3 vol. 20 , pp. 367–393. - J. C. E. Dekker. The recursive equivalence type of a class of sets. Bulletin of the American Mathematical Society, vol. 70 , pp. 628–632 [Book Review]

Journal of Symbolic Logic 34 (3):518-519 (1969)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2270957
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 43,044
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

Convex Isoperimetric Sets in the Heisenberg Group.Roberto Monti & Matthieu Rickly - 2009 - Annali della Scuola Normale Superiore di Pisa 8 (2):391-415.
Compact Sets with Vanishing Cohomology in Stein Spaces and Domains of Holomorphy.Viorel Vâjâitu - 2013 - Annali della Scuola Normale Superiore di Pisa 12 (3):665-685.
Isols and Maximal Intersecting Classes.Jacob C. E. Dekker - 1993 - Mathematical Logic Quarterly 39 (1):67-78.
L-Series and Hurwitz Zeta Functions Associated with the Universal Formal Group.Pierluigi Tempesta - 2010 - Annali della Scuola Normale Superiore di Pisa 9 (1):133-144.
Periodically Wrinkled Plate Model of the Föppl-von Kármán Type.Igor Velčić - 2013 - Annali della Scuola Normale Superiore di Pisa 12 (2):275-307.
On a Stronger Lazer-McKenna Conjecture for Ambrosetti-Prodi Type Problems.Juncheng Wei & Shusen Yan - 2010 - Annali della Scuola Normale Superiore di Pisa 9 (2):423-457.
A Variational Method for a Class of Parabolic PDES.Alessio Figalli, Wilfrid Gangbo & Turkay Yolcu - 2011 - Annali della Scuola Normale Superiore di Pisa 10 (1):207-252.
Holomorphic Extensions of Formal Objects.Javier Ribón - 2004 - Annali della Scuola Normale Superiore di Pisa 3 (4):657-680.
On Surfaces of General Type with Q = 5.Margarida Mendes Lopes, Rita Pardini & Gian Pietro Pirola - 2012 - Annali della Scuola Normale Superiore di Pisa 11 (4):999-1007.

Analytics

Added to PP index
2016-06-30

Total views
18 ( #466,621 of 2,259,989 )

Recent downloads (6 months)
11 ( #89,877 of 2,259,989 )

How can I increase my downloads?

Downloads

My notes

Sign in to use this feature